# SDR CALA2021072601178

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 48,395 hours, 29,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151220291
- Condition: Buckled
- Location: Fr74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SKIN BUCKLED AT FR73 AND FR 74 AT ALL 4 CORNE RS OF AFT JACK POINT STRUCTURE. REF TO AIRBORNE/PEMCO NR 11080.0025 REMOVED DAMAGED SKIN AND SUPPORTING SHEAR TIES AT FR 73-74, STR. 31L-31R IAW A319- SRM 53-51-29. FABRICATED NEW REPAIR DOUBLER AND FILLERS AND INSTALLED IAW A319 AMM 53-51-29, APPLIED TOP COA T IAW Q319 51-75-12-911 "REPAIR TO BE CAT A".  REMOVED DAMAGED SKIN AND SUPPORTING SHEAR TIES AT FR 73-74, 31L-31R IAW A319- SRM 53-51-29. FABRICATED NEW REPAIR DOUBLE AND FILLERS AND INSTALLED IAW A319 AMM 53-51-29, APPLIED TOP T IAW Q319 51-75-12-911 "REPAIR TO BE CAT A" WORK PERFORMED
